# SDR USAA2013031800028

- Difficulty date: February 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53234932200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SUPPORT FLOOR BETWEEN FR24 TO FR26+10 INCHES, Y254.  REPAIRED SUPPORT FLOOR BETWEEN FR24 TO FR26+10 INCHES, Y254 IAW EA 503923.
